Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have itchiness, redness and yellowish discharge in vagina. Took vaginal tablet. Found ants in underwear. Reason?

good day doctors, im a female, 26 years old, blood pressure 90over60, it was my very first time to have a disease like this. last month of december,i was having this itchy, redness and yellowish discharge in my vagina . my boyfriend just came day of december 11 2012 and after having check up with an obegyne . she prescribe me a vaginal tablet. After that, i was feeling better and it heals. later this month of March, i have experienced the same thing again but its not the worst as It was. no yellow discharges . it was just very itchy and it├Ęs burning. and my obegyne gave me same tablet again. I feel ok after and the itchy burning feeling was gone. but later at the mid of the month of march . i noticed with my used underware, there were ants on it. And later it was still there. All of my used panty was like that. I am feeling worried on this. what could these mean on my health. this is my first time to experience like this. i need you help and answers. thank you and god bless..
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have vaginal itching, redness and yeallowish discharge and were treated for this..
it is a infection of trichomoniasis/gonococcal/chlamydial/candidiasis, that need to be confirmed with laboratory examination..
you need to be examined by gynaecologist and both the partners should be treated simultaneously.. later on maintain good genital hygeine..
you found ants in the used underwear, it is due to spillage of semen and it contains fructose( a kind of sugar) in it, it attracts ants.. so need not worry about it..
but diabetes also should be ruled out, get one RBS and urine sugar done.. and see your physician if these results are abnormal..
wish you good health..
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor